# SDR DALA2018042502808

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,057 hours, 27,995 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1473.107. SHEAR TIE AT LONGERONS 2L & 2R CRACKED. REMOVED THE SHEAR TIE. MANUFACTURED A NEW SHEAR TIE IAW SRM 52-10-04.  INSTALLED IAW SRM 53-10-04, AND 51-30-05.
